Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

A sequentially closed countable dense subset of $ I\sp{I}$


Author: W. M. Priestley
Journal: Proc. Amer. Math. Soc. 24 (1970), 270-271
MSC: Primary 26.10
DOI: https://doi.org/10.1090/S0002-9939-1970-0249547-2
MathSciNet review: 0249547
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 26.10

Retrieve articles in all journals with MSC: 26.10


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1970-0249547-2
Article copyright: © Copyright 1970 American Mathematical Society

American Mathematical Society